Extension of holomorphic bundles to the disc (and Serre’s Problem on Stein bundles)
Annales de l'Institut Fourier, Volume 57 (2007) no. 2, p. 517-523

Holomorphic bundles, with fiber n , defined on open sets in by locally constant transition automorphisms, are shown to extend to holomorphic bundles on the Riemann sphere. In particular, it allows us to give an example of a non-Stein holomorphic bundle on the unit disc, with polynomial transition automorphisms.

On montre que des fibrés holomorphes, à fibre n , définis sur des ouverts de par des automorphismes de transition localement constants se prolongent en fibrés holomorphes définis sur la sphère de Riemann. Ceci permet en particulier d’obtenir un exemple de fibré non de Stein sur le disque, avec automorphismes de transition polynomiaux.

DOI : https://doi.org/10.5802/aif.2267
Classification:  32L05,  32Q28
Keywords: Holomorphic bundles, Stein manifolds, groups of automorphisms of n
@article{AIF_2007__57_2_517_0,
     author = {Rosay, Jean-Pierre},
     title = {Extension of holomorphic bundles to the disc (and Serre's Problem on Stein bundles)},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {2},
     year = {2007},
     pages = {517-523},
     doi = {10.5802/aif.2267},
     mrnumber = {2310950},
     zbl = {1123.32013},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2007__57_2_517_0}
}
Rosay, Jean-Pierre. Extension of holomorphic bundles to the disc (and Serre’s Problem on Stein bundles). Annales de l'Institut Fourier, Volume 57 (2007) no. 2, pp. 517-523. doi : 10.5802/aif.2267. http://www.numdam.org/item/AIF_2007__57_2_517_0/

[1] Ahern, P.; Flores, M.; Rosay, J-P. On + and complete holomorphic vector fields, Proc. A.M.S., Tome 128 (2000), pp. 3107-3113 | Article | MR 1664301 | Zbl 01498912

[2] Ahern, P.; Forstnerič, F. One parameter automorphism groups on 2 , Complex Varables Theory Appl., Tome 27 (1995), pp. 245-268 | MR 1333980 | Zbl 0838.32009

[3] Andersén, E.; Lempert, L. On the group of holomorphic automorphisms of n , Inven. Math., Tome 110 (1992), pp. 371-388 | Article | MR 1185588 | Zbl 0770.32015

[4] Buzzard, G.; Fornaess, J. E. Complete holomorphic vector fields and time-1 maps, Indiana Math. J., Tome 44 (1995), pp. 1175-1182 | MR 1386765 | Zbl 0847.32038

[5] Coeuré, G.; Loeb., J-J. A counterexample to the Serre problem with a bounded domain in 2 ,, Ann. Math., Tome 122 (1985), pp. 329-334 | Article | MR 808221 | Zbl 0585.32030

[6] Demailly, J-P.; Springer Différents exemples de fibrés holomorphes non de Stein, Séminaire P. Lelong, H. Skoda 1976/77, L.N. in Math., Tome 694 (1978), pp. 15-41 | MR 522471 | Zbl 0418.32011

[7] Demailly, J-P. Un exemple de fibré holomorphe non de Stein à fibre 2 ayant pour base le disque ou le plan, Inven. Math., Tome 48 (1978), pp. 293-302 | Article | MR 508989 | Zbl 0372.32012

[8] Forstnerič, F.; Prezelj, J. Oka’s principle for holomorphic bundles with sprays, Math. Ann., Tome 317 (2000), pp. 117-154 | Article | MR 1760671 | Zbl 0964.32017

[9] Forstnerič, F.; Rosay, J-P. Approximation of biholomorphic mappings by automorphisms of n , Inven. Math., Tome 112 (1993), pp. 323-349 (Erratum in Inven. Math. 118 (1994), 573-574) | Article | MR 1213106 | Zbl 0792.32011

[10] Gromov, M. Oka’s principle for holomorphic sections of elliptic bundles, Journal A.M.S., Tome 2 (1989), pp. 851-897 | MR 1001851 | Zbl 0686.32012

[11] Jung, H. Über ganze birationale Transformationen der Ebene, Reine Angew. Math., Tome 184 (1942), pp. 161-174 | Article | MR 8915 | Zbl 0027.08503

[12] Skoda, H. Fibrés holomorphes à base et à fibre de Stein, Inven. Math., Tome 43 (1977), pp. 97-107 | Article | MR 508091 | Zbl 0365.32018

[13] Skoda, H. Fibrés holomorphes à base et fibre de Stein, C. R. Acad. Sci. Paris Série AB, Tome 284 (1977) no. 19, pp. 1199-1202 | MR 437802 | Zbl 0353.32032